# SDR DALA2017041302978

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 68,016 hours, 48,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROWS 23 THROUGH 25 INOPERATIVE.  REPLACED THE BATTERY PACK B5104 IAW AMM 33-53. CHECKED GOOD.
